MathSciNet Relay Station
MathSciNet bibliographic data
MR286114 57.10
Chenciner, Alain; Laudenbach, François Contribution à une théorie de Smale à un paramètre dans le cas non simplement connexe. (French) Ann. Sci. École Norm. Sup. (4) 3 1970 409–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement